Interactions of topological kinks in two coupled rings of nonlinear oscillators

AE Duwel, CP Heij, JC Weisenfeld, MK Stephen Yeung, E Trias, SJK Vardy, HSJ van der Zant, SH Strogatz, TP Orlando

    Research output: Contribution to journalArticleScientificpeer-review

    1 Citation (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)8749-8754
    Number of pages6
    JournalPhysical Review B (Condensed Matter and Materials Physics)
    Publication statusPublished - 1998

    Cite this